Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields

Mikhail Borovoi, Boris Kunyavskiǐ, Philippe Gille

Research output: Contribution to journalArticlepeer-review

Abstract

Let G be a connected linear algebraic group over a geometric field k of cohomological dimension 2 of one of the types which were considered by Colliot-Thélène, Gille and Parimala. Basing on their results, we compute the group of classes of R-equivalence G(k /R, the defect of weak approximation A Σ(G), the first Galois cohomology H1 (k, G), and the Tate-Shafarevich kernel III1 (k, G) (for suitable k) in terms of the algebraic fundamental group π1 (G). We prove that the groups G(k)/R and A Σ(G) and the set III1 (k, G) are stably k-birational invariants of G.

Original languageEnglish
Pages (from-to)292-339
Number of pages48
JournalJournal of Algebra
Volume276
Issue number1
DOIs
StatePublished - 1 Jun 2004

Keywords

  • Birational invariants
  • Linear algebraic group
  • R-equivalence
  • Tate-Shafarevick kernel
  • Two-dimensional geometric field
  • Weak approximation

Fingerprint

Dive into the research topics of 'Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields'. Together they form a unique fingerprint.

Cite this